The Best medicine for headache and upset stomach for 2020 | Reviews by Reviewscutter

If you’re willing to pay top dollar for absolutely gorgeous medicine for headache and upset stomach, this post is for you.

medicine for headache and upset stomach

Are you still confused for how to select top medicine for headache and upset stomach? Then don’t buy before you read this review and guide. Compare and choose the best from our selection.

Take your time in reading through this best medicine for headache and upset stomach review and trust that you would find the best that you would need.

Discover the excellence of medicine for headache and upset stomach when you refresh your collection of medicine for headache and upset stomach today. Here are the best medicine for headache and upset stomach you can buy.

Quick Answer: Best medicine for headache and upset stomach for You

If you’re in a hurry, then here’s the list of the best medicine for headache and upset stomach:

    1. Best Rated: Amazon Basic Care Basic Care Naproxen …
    2. Top Pick: Tylenol Sinus + Headache Non-Drowsy Caplets, …
    3. Overall Best: 325 – 500 mg caplets – …
    4. For The Money: Sudafed PE Sinus Pressure + Pain …
    5. Best Budget: Sudafed PE Sinus Pressure + Pain …
    6. Goog Reviews: Aleve Back and Muscle Pain Tablets, …
    7. Overall Good: HealthA2Z Tension Headache Relief, Aspirin Free, …
    8. Great Performance: Kaopectate Max Multi-Symptom Relief for Diarrhea …
    9. Cheap Price: Kaopectate Multi-Symptom Anti-Diarrheal& Upset Stomach Reliever, …
    10. Cheap One: Amazon Basic Care Basic Care Naproxen …0

First, let’s take a look at the top-rated medicine for headache and upset stomach, then we’ll read our full research review below to select the best product.

Image Product Name Rating Price
USER FRIENDLY

Amazon Basic Care Basic Care Naproxen Sodium Tablets, 300 Count

Amazon Basic Care Basic Care Naproxen Sodium Tablets, 300 Count

Features: ACTIVE INGREDIENT: The active ingredient in Amazon , STRENGTH TO LAST 12 HOURS: Pain reliever , PAIN RELIEVER: Temporarily relieves minor aches and

4.8
Check Price
EDITOR’S CHOICE

Tylenol Sinus + Headache Non-Drowsy Caplets, Sinus Pressure & Congestion Relief,

Tylenol Sinus + Headache Non-Drowsy Caplets, Sinus Pressure & Congestion Relief,

Features: 24-count box of Tylenol Sinus + Headache , Pain reliever and nasal decongestant formulated to , Each sinus relief caplet contains 325 mg

4.8
Check Price
BUDGET PICK

325 - 500 mg caplets - Tylenol Extra Strength Caplets -

325 – 500 mg caplets – Tylenol Extra Strength Caplets –

Features: ,

4.8
Check Price
MY CHOICE

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant,

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant,

Features: 24-count box of Sudafed PE Sinus Pressure , Each caplet contains 5 milligrams of the , This sinus congestion & pain medicine also

4.7
Check Price
TOP PICK

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant,

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant,

Features: 24-count box of Sudafed PE Sinus Pressure , Each caplet contains 5 milligrams of the , This sinus congestion & pain medicine also

4.7
Check Price
HONEST PRODUCT

Aleve Back and Muscle Pain Tablets, Fast Acting All Day Targeted

Aleve Back and Muscle Pain Tablets, Fast Acting All Day Targeted

Features: Fast targeted back & muscle pain relief , Just two pills all day pain relief. , Aleve’s triple benefit: Proven relief, all day

4.7
Check Price
No #1 PRODUCT

HealthA2Z Tension Headache Relief, Aspirin Free, Compare to Excedrin Active Ingredient,

HealthA2Z Tension Headache Relief, Aspirin Free, Compare to Excedrin Active Ingredient,

Features: Made In USA / Compare to Excedrin , It works by combining the power of , It is aspirin free and is gentler

4.7
Check Price
FOR THE MONEY

Kaopectate Max Multi-Symptom Relief for Diarrhea & Upset Stomach Relief, Peppermint,

Kaopectate Max Multi-Symptom Relief for Diarrhea & Upset Stomach Relief, Peppermint,

Features: CALM UPSET STOMACH: For diarrhea, stomach upset, , MAXIMUM RELIEF: Get out of the bathroom , SEVEN SYMPTOM RELIEF: Kaopectate liquids & caplets

4.6
Check Price
FOR YOU

Kaopectate Multi-Symptom Anti-Diarrheal& Upset Stomach Reliever, 28 Caplets, White

Kaopectate Multi-Symptom Anti-Diarrheal& Upset Stomach Reliever, 28 Caplets, White

Features: CALM UPSET STOMACH: For diarrhea, stomach upset, , EASY, ON-THE-GO RELIEF: Diarrhea & upset stomach , SEVEN SYMPTOM RELIEF: Kaopectate liquids & caplets

4.5
Check Price
Cheap Product

Hyland's Migraine Headache Relief Tablets, Natural Migraine Relief, 60 Count (Pack

Hyland’s Migraine Headache Relief Tablets, Natural Migraine Relief, 60 Count (Pack

Features: Migraine Relief quick dissolving tablets help relieve , 100% Natural formula is homeopathic based is , Aspirin and acetaminophen free with Active ingredient

4.1
Check Price

Best medicine for headache and upset stomach Reviews and Buying Guide

There is a way to selecting the best medicine for headache and upset stomach budget and we trust this guide to place you on the right path in helping you find that which would be perfect for you.

1. Amazon Basic Care Basic Care Naproxen Sodium Tablets, 300 Count

Size:300 Count (Pack of 1) | Style:All Day Compare to Aleve Caplets active ingredient. Amazon Basic Care Naproxen Sodium Tablets, 220 mg is a pain reliever and fever reducer with strength to last 12 hours. The active ingredient is naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug (NSAID) for adults and children ages 12 years and older. Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold, and temporarily reduces fever.

Amazon Basic Care Basic Care Naproxen Sodium Tablets, 300 Count

  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Naproxen Sodium Tablets, 220 mg is Naproxen Sodium Compare to Aleve Caplets active ingredient
  • STRENGTH TO LAST 12 HOURS: Pain reliever and fever reduction for up to 12 hours
  • PAIN RELIEVER: Temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache and the common cold Also temporarily reduces fever
  • NAPROXEN SODIUM: A nonsteroidal anti-inflammatory drug (NSAID) used as a pain reliever/fever reducer
  • FOR ADULTS AND CHILDREN 12 YEARS AND OLDER: Children under 12 years: ask a doctor
Most Frequently Asked Question:

1. Can you take with blood thinners?

Hi, thank you for your question about Naproxen Sodium. There is a stomach bleeding warning on this product and taking a blood thinner does increase this risk. We would recommend speaking to your doctor to make sure this is the best product for you. . If you would like additional information, please let us know and we would be happy to further assist you.

2. How is the expiration date on these? give you enough time to finish a bottle? Thanks!

Hi, thank you for your question about Basic Care Naproxen Sodium Tablets. We generally manufacture our products with a two-year expiration date. If you would like additional information, please let us know and we would be happy to further assist you.

3. Can these pills be crushed?

This product can be crushed as long as it is taken in one dose and the labeling instructions do not advise against crushing the product.

4. is this product made in the USA?

Distributed by Perrigo who has meg plants in U.K., USA & Mexico. Not from China.
What Real Customers Say About This Product?

Mr. James says: “Naproxen Sodium is the same as Aleve, with the same active ingredient, except it is less expensive than Aleve. I have had lower backaches, muscle cramps and joint pain for years and always used Aleve because it worked better for me over products like Aspirin, Advil or Ibuprofen. Last year, I discovered Naproxen thru my health insurance plan and found that it was every bit as efficient as Aleve. My insurance plan has changed and now no longer covers OTC products so I am back to buying pain relievers out of pocket. For me, I will buy Naproxen Sodium over Aleve
every time. For the best price, the higher the count (bulk) should always bring the lowest cost per count but also, only buy as many as you might use before the expiration date. I received my bottle on May 3, 2018 and it has an expiration date of Nov, 2019..

Show More…

3. Tylenol Sinus + Headache Non-Drowsy Caplets, Sinus Pressure & Congestion Relief,

Style:Sinus + Headache Tylenol Sinus + Headache Daytime Caplets offer non-drowsy and temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever acetaminophen and 5 mg of the nasal decongestant phenylephrine HCl. When taken as directed, this sinus & headache relief medicine can help decongest sinus openings and passages, promote sinus drainage, help clear nasal passages, and temporarily reduce fever.

From the #1 doctor-recommended pain relief brand, the non-drowsy formula can be taken during the day and is suitable for adults and children 12 years and over.

Tylenol Sinus + Headache Non-Drowsy Caplets, Sinus Pressure & Congestion Relief, 24 ct

  • 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies
  • Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
  • Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
  • The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
  • From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older
Most Frequently Asked Question:

1. What is the expiration date?

The expiration date is on the end of the box below the lot number. It is also on the printed side of each individual pack of 2. The date will vary based on manufacture date.

2. Does this dry out the sinuses or leave them moist?

Leaves them moist, but not dripping.

3. what are the ingredients?

Acetaminophen 325 mg, guaifenesin 200 mg, phenylephrine HCI 5 mg.

4. Can the pill be cut in half

Yes very easily
What Real Customers Say About This Product?

CincyCheryl says: “Well it’s March 2020, Coranivirus is here. I bought this in preparation for flu viruses. Thank God I did because I have had 2 days of horrible headaches and this help tremendously. It is a good item to keep in stock at home. Directions: Take 2 tablets every 4 hours. Personally I only need them once or twice a day. Never take more than 3000mg of acetaminophen per day.
Well it’s March 2020, Coranivirus is here. I bought this in preparation for flu viruses. Thank God I did because I have had 2 days of horrible headaches and this help tremendously.
It is a good item to keep in stock at home.
Directions: Take 2 tablets every 4 hours. Personally I only need them once or twice a day. Never take more than 3000mg of acetaminophen per day..

Show More…

5. 325 – 500 mg caplets – Tylenol Extra Strength Caplets –

Tylenol Extra Strength Acetaminophen 500 Mg 325 Caplets

Most Frequently Asked Question:

1. Made in usa?

Bottle says distributed from Pennsylvania.

2. when is the expiration date?

The expiration date is for the bottle they took a picture of. The actually dates will vary just as they would be in stores. You really cant give an expiration date. You will not get the bottle

3. : When is the expiration date?

Ones I got is good for 3 years

4. se puede ver la fecha vencimiento deñ producto???

si tiene fecha de vencimiento, dice lot # exp .
What Real Customers Say About This Product?

David Littlefield says: “Many studies show 800mg Naproxin combined with1000 mg Tylenol every 8 hours works better than Vicoden (hydrocodone) for moderate pain. Moderate pain would include dental surgery, including wisdom tooth removal. Relief of flu symptoms. Two things to consider, when you are fighting an infection you should see a doctor. Second is not to eceed the FDA recommend 3 gm per day of Tylenol (6 tablets(
Many studies show 800mg Naproxin combined with1000 mg Tylenol every 8 hours works better than Vicoden (hydrocodone) for moderate pain. Moderate pain would include dental surgery, including wisdom tooth removal. Relief of flu symptoms. Two things to consider, when you are fighting an infection you should see a doctor. Second is not to eceed the FDA recommend 3 gm per day of Tylenol (6 tablets(.

Show More…

7. Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant,

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine HCl, a nasal decongestant. This sinus pressure & pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such as sinus pressure, headaches, and minor aches and pains.

It helps promote sinus drainage and temporarily reduces fever and relieves headache, as well as other minor body aches and pains. The maximum strength decongestant tablets can be used by adults and children 12 years and older for powerful sinus pressure, congestion and pain relief.

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
Most Frequently Asked Question:

1. What are the ingredients? Does it have Chlorpheniramine?

I’m looking at the package right now and Chlorpheniramine is not listed in the ingredients list.

2. I have a bit of ear pressure almost like it need to pop but wont will this help?

I think it will help. It’s like a miracle drug.

3. Sinus medication to dry up mucas

I really love this product. It relieves sinus pressure and does dry up mucous

4. Since this “Sudafed” does not seem to contain Pseudoephedrine is this equal?

I did not find it to be at all equal to the Sudafed with Pseudoephedrine
What Real Customers Say About This Product?

Alynaa says: “Sinus & allergies making you miserable like me. Try these. These really work. Thank God for all the good reviews because that is what made me buy these and of course the sinus pain too. I was a mess!
Sinus & allergies making you miserable like me. Try these. These really work. Thank God for all the good reviews because that is what made me buy these and of course the sinus pain too. I was a mess!.

Show More…

9. Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant,

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine HCl, a nasal decongestant. This sinus pressure & pain medicine temporarily relieves nasal congestion and sinus symptoms associated with hay fever, upper respiratory allergies, and the common cold, such as sinus pressure, headaches, and minor aches and pains.

It helps promote sinus drainage and temporarily reduces fever and relieves headache, as well as other minor body aches and pains. The maximum strength decongestant tablets can be used by adults and children 12 years and older for powerful sinus pressure, congestion and pain relief.

Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

  • 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
  • Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
  • This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
  • The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
Most Frequently Asked Question:

1. What are the ingredients? Does it have Chlorpheniramine?

I’m looking at the package right now and Chlorpheniramine is not listed in the ingredients list.

2. I have a bit of ear pressure almost like it need to pop but wont will this help?

I think it will help. It’s like a miracle drug.

3. Sinus medication to dry up mucas

I really love this product. It relieves sinus pressure and does dry up mucous

4. Since this “Sudafed” does not seem to contain Pseudoephedrine is this equal?

I did not find it to be at all equal to the Sudafed with Pseudoephedrine
What Real Customers Say About This Product?

Alynaa says: “Sinus & allergies making you miserable like me. Try these. These really work. Thank God for all the good reviews because that is what made me buy these and of course the sinus pain too. I was a mess!
Sinus & allergies making you miserable like me. Try these. These really work. Thank God for all the good reviews because that is what made me buy these and of course the sinus pain too. I was a mess!.

Show More…

11. Aleve Back and Muscle Pain Tablets, Fast Acting All Day Targeted

Tough back and muscle pain alone can get in the way of your busy life. There’s a better way, Aleve Back & Muscle pain. Aleve Back & Muscle pain Provides targeted relief that works at the site of pain all day with just two pills. Each pill has the strength to last 12 hours. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains.

It also temporarily reduces fever. Covered by the Bayer HealthCare LLC Consumer Health 60-Day Satisfaction Guarantee. See below for details

Aleve Back and Muscle Pain Tablets, Fast Acting All Day Targeted Relief for Headache, Muscle, and Back Pain, Naproxen Sodium Capsules, 220 mg, 250 Count

  • Fast targeted back & muscle pain relief that lasts up to 12 hours.
  • Just two pills all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve’s triple benefit: Proven relief, all day long, with fewer pills. Each pill has the strength to last 12 hours. Based on minimum labeled dosage.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.
Most Frequently Asked Question:

1. How is this different from regular Aleve?

It is not different. Exactly the same product, different words (the bit about “Back & Muscle Pain”) on the package.

2. Do they help Sciatica pain?

In my experience Aleve didn’t help sciatica much. What did help was a prescription medication called Gabapentin.
But of course you would have to see your doctor for that.

3. Is this generic product?

Jesse, the brand above is not generic product but they do make a generic brand.

4. Is there an easy open cap for the neck and muscle version?

You have to squeeze it like many other products but I find it pretty easy
What Real Customers Say About This Product?

Ms. A says: “Use for sciatica pain and it works like a dream! I’ll never use anything else!
Use for sciatica pain and it works like a dream! I’ll never use anything else!.

Show More…

13. HealthA2Z Tension Headache Relief, Aspirin Free, Compare to Excedrin Active Ingredient,

HealthA2Z Tension Headache Relief, Aspirin Free, Compare to Excedrin Active Ingredient, 200 Caplets

  • Made In USA / Compare to Excedrin active ingredient.
  • It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.
  • It is aspirin free and is gentler on your stomach than aspirin-based products.
  • Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor.
Most Frequently Asked Question:

1. Where is it manufactured ??it says not manufactured by allegant but doesn’t say where it comes from

The bottle only says “Manufactured by: Allegiant Health, Deer Park, NY”, not origin of make or country shown. All I know is, IT WORKS.

2. Seller: i’m curious. the regular excedrin brand for tension headache has fda approval. does your product have fda approval?

Dear Customer,
All of our products are FDA registered and our facility is FDA licensed. All of our products hold the same FDA approval status as the name brand products.
Sincerely,

3. I have found that nothing works like the original Excedrin Tension

This works just like the regular excedrin tension

4. This is the only thing my husband can take, is this exactly the same as the name brand Excedrin aspirin free?

Dear Customer,
It has the same active ingredients compare to Excedrin Tension Headache and yes, it is Aspirin free.

Regards,
Life Direct

What Real Customers Say About This Product?

Nelson says: “I’ve been suffering from really horrible headaches & migraines after a car accident I was in around 2018 (was the passenger, read-ended but hit on the head with something that was in the car). This isn’t a miracle pill, sometimes the headache comes back for me soon after, sometimes it decreases the pain but doesn’t remove it completely, sometimes it does very little, sometimes it helps remove it. But the important thing is that it makes it just a little more tolerable, and when you suffer from headaches & migraines daily, a little difference can make a world of a difference.
I’ve been suffering from really horrible headaches & migraines after a car accident I was in around 2018 (was the passenger, read-ended but hit on the head with something that was in the car). This isn’t a miracle pill, sometimes the headache comes back for me soon after, sometimes it decreases the pain but doesn’t remove it completely, sometimes it does very little, sometimes it helps remove it. But the important thing is that it makes it just a little more tolerable, and when you suffer from headaches & migraines daily, a little difference can make a world of a difference.

I’ve tried other medication some prescribed by my neurologist and some over the counter from the pharmacy a lot of them being completely natural others being NSAID. Some examples are Ibuprofen, Naproxen, Topiramate, Green Tea Supplements, Vinpocetine, Butterbur, Feverfew, Lion’s Mane Mushroom, Tumeric Curcumin, B Complex, Magnesium Oxide, Magnesium Citrate, Ginger, Ginseng, Melatonin, Hemp Oil, Ginkgo Biloba, and probably more that I’ve forgotten to mention. But the reason that I mention this is to stress that I’ve literally tried everything, this has helped me the most but still hasn’t really removed the pain. But I’m just happy that it’s made the headaches at the very least a little more tolerable.

Headaches are different for everyone, and even though this has had some positive effect for me, it’s important to speak to a doctor and also do your own research before taking any supplements. Taking too many of these can have very bad effects on your liver (check the back of the label as it states it there). Be safe everyone, and good luck on your journey to recovery!.


Show More…

15. Kaopectate Max Multi-Symptom Relief for Diarrhea & Upset Stomach Relief, Peppermint,

Kaopectate Anti-Diarrheal and Upset Stomach Reliever stops diarrhea fast and has two key electrolytes to help you recover fast.

Kaopectate Max Multi-Symptom Relief for Diarrhea & Upset Stomach Relief, Peppermint, 8 Ounces, Max Peppermint

  • CALM UPSET STOMACH: For diarrhea, stomach upset, nausea, indigestion, gas & more you can trust the calm, soothing relief that starts when you take your first dose of Kaopectate Multi-Symptom Relief.
  • MAXIMUM RELIEF: Get out of the bathroom & back into your life! Pleasant-tasting Kaopectate combines electrolytes with double the dose of our proven anti-diarrhea medicine so you feel better fast.
  • SEVEN SYMPTOM RELIEF: Kaopectate liquids & caplets offer quick, temporary relief from seven types of stomach discomfort, including traveler’s diarrhea, heartburn, nausea, gas, & indigestion.
  • TRUSTED FORMULA: Kaopectate liquid & caplet products are formulated with Bismuth subsalicylate, a trusted antacid ingredient proven to help relieve temporary stomach and GI discomfort.
  • TARGETS SOURCE: Kaopectate offers medical solutions to relieve symptoms of nausea, gas, indigestion, diarrhea, upset stomach, & heartburn. Try our liquid & caplet medicines for relieving GI discomfort.
Most Frequently Asked Question:

1. How does this compare with Immodium? Thank you.

The Kaopectate worked just as well as the Immodium. It was also easier to take the liquid than to open the blister packs of the pills.

2. how does this compare to Pepto (max)?

This product is more effective for us than Pepto — if you’re fighting diarrhea. Pepto works well for tummy/digestion combo upset.
What Real Customers Say About This Product?

Greg Turman says: “When you got to have it this product is worth it’s weight in gold. Been using it since my younger days and always consistent in being the solution for “ the runs “. Oh well that’s that
When you got to have it this product is worth it’s weight in gold. Been using it since my younger days and always consistent in being the solution for “ the runs “. Oh well that’s that.

Show More…

17. Kaopectate Multi-Symptom Anti-Diarrheal& Upset Stomach Reliever, 28 Caplets, White

Kaopectate multi-symptom relief anti-diarrheal upset stomach reliever caplets-28 ct.

Kaopectate Multi-Symptom Anti-Diarrheal& Upset Stomach Reliever, 28 Caplets, White

  • CALM UPSET STOMACH: For diarrhea, stomach upset, nausea, indigestion, gas & more you can trust the calm, soothing relief that starts when you take your first dose of Kaopectate Multi-Symptom Relief.
  • EASY, ON-THE-GO RELIEF: Diarrhea & upset stomach can strike anywhere, so get the Kaopectate that goes everywhere! Our convenient caplets offer quick, multi-symptom relief that you can take anywhere.
  • SEVEN SYMPTOM RELIEF: Kaopectate liquids & caplets offer quick, temporary relief from seven types of stomach discomfort, including traveler’s diarrhea, heartburn, nausea, gas, & indigestion.
  • TRUSTED FORMULA: Kaopectate liquid & caplet products are formulated with Bismuth subsalicylate, a trusted antacid ingredient proven to help relieve temporary stomach and GI discomfort.
  • TARGETS SOURCE: Kaopectate offers medical solutions to relieve symptoms of nausea, gas, indigestion, diarrhea, upset stomach, & heartburn. Try our liquid & caplet medicines for relieving GI discomfort.
Most Frequently Asked Question:

1. ppl in reviews keep saying it has asprin in it? I dont see that as an ingredient anywhere.

Kaopectate does not contain aspirin, per se.But it contains a VERY close compound, that acts the same.When it was reformulated they replaced an ingredient called attapulgite, an inert clay aluminum with bismuth subsalicylate, in SOME formulations.
Salicylic acid was one of the original starting materials for making acetylsalicylic acid (aspirin) in 1897. Bismuth subsalicylate, a salt of bismuth and salicylic acid, is the active ingredient in stomach relief aids and is the main ingredient of (some) Kaopectate and “displays anti-inflammatory action (due to salicylic acid) and also acts as an antacid and mild antibiotic”. A tablespoon of reformulated children’s or regular-strength Kaopectate contains 130 mg aspirin equivalent, and extra-strength Kaopectate contains 230 mg aspirin equivalent.
The same sort of aspirin toxicity (both in humans and cats) that is associated with plain aspirin is also associated with this formulation shown on this page.
https://www.avma.org/News/JAVMANews/Pages/031115b.aspx
https://en.wikipedia.org/wiki/Salicylic_acid

2. what is the expiration date on this box

I purchased my box and the expiration was 05/2021. Your lot shipment could be different.I believe I purchased my box before two trips in Fall of 2018.It’s etched on the box and bottle.I just checked (04/13/2020) because I did not have to use it and it is still in my travel case. If in doubt, buy it from your local drug store.

3. Is this product gluten free? (celiac safe)

No it’s not considered gluten free. Imodium and Pepto Bismol are not safe for you either.
Try Walgreens’s store brand anti diarrheal. It says gluten free on the box.

4. What is the expiration date on this item

01/17
What Real Customers Say About This Product?

chiefW says: “This has been a miracle for me. I have had microscopic colitis, specifically lymphocytic colitis, for over 10 years. I have tried just about every prescription, supplement, diet, etc to make the hell stop. The only studied treatment for MC is the “Pepto protocol”, bismuth subsalicylate 262mg. I tried the protocol with all forms of pink Peptos and it did NOT work. It was SO disappointing. I noticed that Kaopectate tablets also contained bismuth subsalicylate and I gave those a shot just for shits and giggles, ALL puns intended. It WORKED!! But I wondered why?? I set out to find all
of the forms of the pink Peptos inactive ingredients and Kaopectate inactive ingredients (see photo). All of the pink Peptos contain sugar alcohols which are known to cause bloating and diarrhea (WTF??), other artificial sweeteners and artificial colors. Kaopectate contains none of those. Artificial sweeteners and artificial colors can be triggers to people with MC so it all made sense. Switching Kaopectate tablets for Pepto in the protocol has worked for other patients too. If you have diarrhea caused by inflammation I encouraged you to try Kaopectate tablets. DO NOT TRY WITHOUT THE DIRECTION AND APPROVAL OF YOUR DOCTOR..

Show More…

19. Hyland’s Migraine Headache Relief Tablets, Natural Migraine Relief, 60 Count (Pack

Size:60 Count (Pack of 4) The pain you experience from migraine headaches can isolate you from the rest of the world. It’s little comfort to know others suffer like you – you probably would not want to wish this pain on anyone else. At Hyland’s, we have thankfully created a formula that works fast to relieve migraine headache pain without aspirin, caffeine or sedatives.* It doesn’t leave you drowsy – it leaves you in comfort.

We know what that must feel like to you and we’re happy to help.

Hyland’s Migraine Headache Relief Tablets, Natural Migraine Relief, 60 Count (Pack of 4)

  • Migraine Relief quick dissolving tablets help relieve symptoms of migraine headaches quickly
  • 100% Natural formula is homeopathic based is non-habit forming
  • Aspirin and acetaminophen free with Active ingredient Glonoinum which relieves throbbing headaches and vertigo
  • 60 Tablets = up to 60 Doses
  • Can be used in conjunction with other medications, made of all natural ingredients and made in the United States
  • Provides relief from the symptoms of migraine headaches.
  • All Natural formula
  • Show more
Most Frequently Asked Question:

1. Is it the same as natrabio migraine relief tablets, 60 count

Hi Joseph. We are not familiar with the natrabio migraine relief tablets. John..

2. does the hylands migraine relief contain tylenol?

No, it doesn’t contain Tylenol. It only contains homeopathic ingredients. It is pretty safe ad it helps my headaches.

3. Are these the same as the Hyland Migraine in the yellow boxes?

Both Hyland’s Migraine Headache Relief and the new Migraine Relief temporarily relieve the symptoms of migraine pain. Hyland’s Migraine Relief are part of Hyland’s new Pain line. If you have questions about this product please contact Hyland’s directly at 800.624.9659

4. Does Hyland’s Migraine Relief contain gluten?

This is what is on the package. No warnings about Gluten.Active Ingredients | Purposes:Glonoinum 12X HPUS: throbbing headache, vertigoBelladonna 6X HPUS: pounding pain, light and noise sensitivityGelsemium 6X HPUS: dull headache, pressureNux Vomica 6X HPUS: frontal headache with vertigoIris Versicolor 6X HPUS: sick headache, blurred vision, nauseaSanguinaria Canadensis 6X HPUS: headache over eyes”HPUS” indicates the active ingredients are in the official Homeopathic Pharmacopoeia of the United States.Inactive Ingredient: Lactose N.F.

What Real Customers Say About This Product?

T. Marie says: “I have been getting migraines for 28 years. Over the past 10yrs they have affected every aspect of my life. It has gotten so bad, I have gotten years of botox (yuck!) When a migraine hits, I slip 2 of these under my tongue every 4hrs and they help with the pain. They don’t work for every type of migraine I get but some of the regular or lighter ones they do and any time I don’t have to take triptans, anti – inflammitories or pain meds is awesome. I give these to my 14yr old daughter too and they work
for her too. They do wear off which is why I take them every 4hrs. I’m so glad I tried these!.

Show More…


If you’re looking for a medicine for headache and upset stomach , this post is the right place for you. comes with a easy nonstick coating. If you think I left out one that is important or have a suggestion for a future article, let me know in the comments below.

Leave a Comment